# SDR 99ZZZX2580

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87239
- Make and model: Cessna 310R
- Aircraft serial: 310R0314
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pump
- Part number: 476411
- Condition: Shorted
- Location: Fuel System
- Part time: 132 hours
- Component: Facet
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT NOTED THE RIGHT LANDING LIGHT CIRCUIT BREAKER TRIPPED.  PILOT RESET BREAKER AND IT TRIPPED AGAIN.  INVESTIGATION REVEALED THE RIGHT MAIN FUEL TRANSFER PUMP WAS SHORTING THIS CIRCUIT.  (NOTE:  BOTH THE LANDING LIGHT AND TRANSFER PUMP ARE ON THE SAME CIRCUIT).  THIS PUMP SHOWS SIGNS OF ARCING AND BURN MARKS AT THE POINT THE SHIELDED POWER WIRE ENTERS THE PUMP.
